# SDR AALA202306198107

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 88,432 hours, 11,091 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bustle
- Part number: UNKNOWN
- Condition: Misaligned
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN ENTRY DOOR 4L DIFFICULT TO OPEN OR CLOSE. RE-ALIGNED 4L DOOR BUSTLE PER AMM 25-66-06. DOOR OPEN / CLOSE CHECKS OK.
